Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Very Heavy Bleeding ?
    avatar
    hollypoe posted:
    I just had my second child a little over 2 months ago. I bled for about 5 weeks afterwards, then it stopped. I started birth control, for the first time in several years, about 3 weeks ago, and have been bleeding ever since. It continues to get heavier & heavier, instead of slowing down. I'm starting to become worried. Does anyone know what could be wrong?
    Reply
     
    avatar
    tlkittycat1968 responded:
    No one on an internet board can tell you what's wrong. You need to see your doctor ASAP.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.